So, I'm on Ortho triCyclen (not lo, just the regular). Last Friday I took a pill twelve hours late. Since then I've been taking my pills right on time, but I've had consistent brown discharge. Today it was *copious*, like stain my underwear copious. Is it the late pill that did that, even a week later, or is it something else?
Posts: 39 | From: Misourri | Registered: Jul 2009
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.